MAUDE Adverse Event Report: SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART

SYNCARDIA SYSTEMS, LLC SYNCARDIA COMPANION HOSPITAL CART
Catalog Number P/N 397003-001
Medical Device Problem Codes No Display/Image (1183); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2023
Type of Reportable Event Malfunction
Event or Problem Description
Monitor/screen of hospital cart is blank.C2 driver screen does not project to hospital cart screen.
 
Additional Manufacturer Narrative
Device history record (dhr) review confirmed that companion hospital cart s/n (b)(6) was serviced and passed all functional testing prior to being released to finished goods.Visual inspection of external components found the front swivel skin at the rotating arm damaged.Visual inspection of internal components found the display neck bracket weld point damaged.Device failed functional testing for acceptance at incoming inspection due to a blank display.Inspection found the touchscreen and leds were functional but the screen was blank.Additional testing including installing a known functional lcd module.Hospital cart screen functioned normally with the replacement part.Specifically, the issue was suspected to be the inverter board.This part was installed into the functional screen, replicating the original issue with a blank screen.The lcd assembly will be replaced to address the malfunctioning part.Failure investigation for this complaint confirmed the reported issue during functional testing.The customer complaint was replicated during testing; the root cause of the reported blank hospital cart screen was determined to be a nonconforming display assembly, specifically, the inverter board of the lcd module.Failure investigation identified no other test failures or damage that could have contributed to the reported complaint.Damage found was cosmetic only and would not affect functionality of the device.Device was not in patient use at time of complaint.This issue will be monitored and trended as part of the customer complaint process.Syncardia has completed its evaluation and is closing this file.If new or additional information is received in the future, syncardia will file a follow-up mdr.
 
Event or Problem Description

Brand Name
SYNCARDIA COMPANION HOSPITAL CART
Common Device Name
HOSPITAL CART
Manufacturer (Section D)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer (Section G)
SYNCARDIA SYSTEMS, LLC
1992 e silverlake road
tucson AZ 85713
Manufacturer Contact
maia kirk
1992 e silverlake road
tucson, AZ 85713
5205451234
MDR Report Key17901725
Report Number3003761017-2023-00140
Device Sequence Number18053682
Product Code LOZ
UDI-Device Identifier00858000003138
UDI-Public(01)00858000003138
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P030011
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberP/N 397003-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date10/09/2023
Supplement Report FDA Received Date09/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown